Interpolation for normal bundles of general curves:
Saved in:
Bibliographic Details
Main Authors: Atanasov, Atanas 1988- (Author), Larson, Eric 1991- (Author), Yang, David 1997- (Author)
Format: Electronic eBook
Language:English
Published: Providence, Rhode Island American Mathematical Society [2019]
Series:Memoirs of the American Mathematical Society volume 257 (4th of 6 numbers) = number 1234
Links:https://doi.org/10.1090/memo/1234
https://doi.org/10.1090/memo/1234
Physical Description:1 Online-Ressource (v, 105 Seiten)
ISBN:9781470449513
DOI:10.1090/memo/1234